Stability and stabilization of switched linear dynamic systems with time delay and uncertainties

Hien, L.V., Ha, Q.P. and Phat, V.N. 2009, Stability and stabilization of switched linear dynamic systems with time delay and uncertainties, Applied mathematics and computation, vol. 210, no. 1, pp. 223-231, doi: 10.1016/j.amc.2008.12.082.

Attached Files
Name Description MIMEType Size Downloads

Title Stability and stabilization of switched linear dynamic systems with time delay and uncertainties
Author(s) Hien, L.V.
Ha, Q.P.
Phat, V.N.
Journal name Applied mathematics and computation
Volume number 210
Issue number 1
Start page 223
End page 231
Total pages 9
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-04
ISSN 0096-3003
Keyword(s) switching system
time-delay system
uncertainty
exponential stability
stabilization
Riccati equation
Language eng
DOI 10.1016/j.amc.2008.12.082
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087350

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 45 times in TR Web of Science
Scopus Citation Count Cited 55 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 22 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 10:00:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.